Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 20, NWS Albuquerque, NM

April 9, 2008

NWS Albuquerque, NM issued this wind advisory at Apr 9, 2008, 3:55 PM MDT. It took effect at Apr 10, 2008, 6:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 3:55 PM MDT (21:55 UTC)
In effect from
Apr 10, 2008, 6:00 AM MDT
Expired
Apr 10, 2008, 3:04 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 092155
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT WED APR 9 2008

NMZ014-015-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
/O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...GLENWOOD...SOCORRO
355 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE SOUTHWEST
MOUNTAINS AND LOWER RIO GRANDE VALLEY. ALTHOUGH WINDS WILL WEAKEN
TONIGHT...THEY WILL INCREASE ONCE AGAIN FOR THURSDAY. EXPECT WEST
TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS
THE REGION. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT
TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING
DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-009-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE
355 PM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. 

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL DEVELOP THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS...
THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS
WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON...
GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING
THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED
VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ002>005-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON
355 PM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. 

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL DEVELOP THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE
NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS
WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING CHAMA...OJO
ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS
TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS
AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ011-012-016-017-026-100230-
/O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
/O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
355 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE ESTANCIA
VALLEY...THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGH PLAINS.
ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE AGAIN FOR
THURSDAY. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH
GUSTS UP TO 60 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH
THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED
VISIBILITIES IN AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ010-013-018>021-100230-
/O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
355 PM MDT WED APR 9 2008

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
60 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE
WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING CLOVIS...
PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING
THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS
REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

DPORTER
4 follow-up statements
000 
WWUS75 KABQ 100224
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT WED APR 9 2008

NMZ014-015-101100-
/O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...GLENWOOD...SOCORRO
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY
FOR THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY.

WEST WINDS SUSTAINED AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO
AROUND 35 MPH WILL PERSIST OVER THE REGION TONIGHT...THEN RAPIDLY
INCREASE EARLY THURSDAY MORNING. EXPECT WEST TO NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS
TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS
AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.


$$

NMZ011-012-016-017-026-101100-
/O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
/O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
824 PM MDT WED APR 9 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND EAST
CENTRAL NEW MEXICO.

SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS TO
AROUND 40 OR 45 MPH MAY PERSIST OVER THE REGION OVERNIGHT...THEN
INCREASE QUICKLY EARLY THURSDAY MORNING.  ANTICIPATE WEST TO
NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE
REGION ON THURSDAY. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE
ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN
AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ001-008-009-101100-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY
FOR THE NORTHWEST PLATEAU...WEST CENTRAL MOUNTAINS..AND MIDDLE RIO
GRANDE VALLEY. 

NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE WEST
CENTRAL MOUNTAINS...THE NORTHWEST PLATEAU AND THE MIDDLE RIO
GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON
HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE
ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD
BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS
OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ002>005-101100-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY.

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE
NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO
GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON
HOURS...IMPACTING LOCALES ACROSS THE REGION INCLUDING CHAMA...LOS
ALAMOS...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS
VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO
STRONG CROSS WINDS...ESPECIALLY ALONG THE INTERSTATE 25 CORRIDOR. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-013-018>021-101100-
/O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
824 PM MDT WED APR 9 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
60 MPH WILL DEVELOP EARLY THURSDAY MORNING ACROSS THE EAST
CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO
MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY
AFTERNOON...IMPACTING LOCALES INCLUDING CLOVIS...PORTALES...ROSWELL...SANTA
ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE
ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN
AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$
000 
WWUS75 KABQ 100946
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 AM MDT THU APR 10 2008

...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY...

.A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED
WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL
PRODUCE A WIDESPREAD ROUND OF GUSTY WEST WINDS AS A WEAK COLD
FRONT DROPS FROM NORTH TO SOUTH ACROSS THE STATE. STRONGEST WINDS
WILL CROSS THE EASTERN AND SOUTHEAST PLAINS FROM THE CENTRAL
MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60 MPH AT
TIMES IN THESE AREAS THIS AFTERNOON. WITH THE WEATHER SYSTEM
MOVING OFF INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT
TO THE NORTHWEST AND DECREASE SPEED BY MIDNIGHT.

NMZ010>013-016>021-026-101800-
/O.UPG.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
/O.NEW.KABQ.HW.W.0006.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
346 AM MDT THU APR 10 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE SPEED RAPIDLY THIS MORNING REACHING 40
MPH WITH GUSTS TO 60 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS. EXPECT STRONG AND GUSTY WINDS ACROSS
INTERSTATE 40 FROM TIJERAS CANYON TO THE TEXAS LINE...OR FROM MILE
POST 170 TO MILE POST 370...AND ACROSS HIGHWAY 285...HIGHWAY
84...HIGHWAY 54...HIGHWAY 60 AND HIGHWAYS 70 AND 380.

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING DUST.

WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE
DANGEROUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...ESPECIALLY
LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY WINDS THAT
MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH SOUTH ORIENTED
ROADS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>005-008-009-014-015-101800-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
346 AM MDT THU APR 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS INCREASING TO 35 MPH THIS MORNING WILL GUST TO 50 MPH
BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT
VERY GUSTY WINDS OVER INTERSTATE 25 FROM THE SOCORRO COUNTY LINE
NORTH OF ELEPHANT BUTTE LAKE STATE PARK NORTH TO THE COLORADO
LINE...OR FROM MILE POST 100 TO MILE POST 460...AND ACROSS
INTERSTATE 40 FROM THE ARIZONA LINE EAST TO TIJERAS CANYON...OR
FROM MILE POST ZERO TO MILE POST 170. EXPECT HAZARDOUS WINDS ACROSS
HIGHWAY 64...HIGHWAY 550...HIGHWAY 491...HIGHWAYS 84 AND
285...HIGHWAY 60...HIGHWAY 180...AND HIGHWAY 380.

WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS
CROSS WINDS ON NORTH SOUTH ROADS.

$$

SHY
000 
WWUS75 KABQ 101737
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 AM MDT THU APR 10 2008

...WINDY DAY ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY...

.A DEPARTING WEATHER SYSTEM OVER NORTHEAST NEW MEXICO COMBINED
WITH DEEPENING SURFACE LOW PRESSURE OVER THE OKLAHOMA BORDER WILL
PRODUCE WIDESPREAD STRONG AND GUSTY WEST WINDS. THE STRONGEST
WINDS WILL OCCUR OVER THE EAST AND SOUTHEAST PLAINS FROM THE
CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE...WITH GUSTS TOPPING 60
MPH AT TIMES THIS AFTERNOON. WITH THE WEATHER SYSTEM MOVING OFF
INTO THE CENTRAL PLAINS THIS EVENING...WINDS WILL SHIFT TO THE
NORTHWEST AND DECREASE IN SPEED BY MIDNIGHT.

NMZ010>013-016>021-026-110200-
/O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1137 AM MDT THU APR 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

SUSTAINED WEST WINDS NEAR 40 MPH WITH GUSTS NEAR 65 MPH WILL
CONTINUE THROUGH 8 PM ACROSS THE EAST AND SOUTHEAST PLAINS FROM
THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. 

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING
DUST ESPECIALLY IN AND AROUND TUCUMCARI AND CLOVIS.

WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE THESE
DANGEROUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...
ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY
WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH
ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT
TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ001>005-008-009-014-015-110200-
/O.CON.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
1137 AM MDT THU APR 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 35 MPH WITH GUSTS NEAR 50 MPH WILL
CONTINUE THROUGH 8 PM ACROSS MUCH OF NORTHERN AND WESTERN NEW 
MEXICO. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH
GAPS AND PASSES...AND BELOW CANYONS. TAKE ACTION TO SECURE TRASH
CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR
OBJECTS.

WINDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND THAT MAY CAUSE LOSS OF CONTROL. EXPECT HAZARDOUS
CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS.

$$

34
000 
WWUS75 KABQ 102104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT THU APR 10 2008

...WINDS SLOWLY DIMINISHING ACROSS EASTERN NEW MEXICO LATE THIS
AFTERNOON...

.A DEPARTING WEATHER SYSTEM OVER THE CENTRAL PLAINS STATE WILL
ALLOW THE SURFACE PRESSURE GRADIENT TO WEAKEN ACROSS NEW MEXICO
THROUGH THIS EVENING. THE STRONGEST WINDS WILL CONTINUE OVER THE
EAST AND SOUTHEAST PLAINS FROM THE CENTRAL MOUNTAIN CHAIN TO THE
TEXAS LINE...WITH GUSTS UP TO 60 MPH AT TIMES THROUGH EARLY THIS
EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE IN SPEED
AFTER SUNSET.

NMZ001>005-008-009-014-015-102215-
/O.CAN.KABQ.WI.Y.0020.000000T0000Z-080411T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
304 PM MDT THU APR 10 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
DIMINISH THROUGH THIS EVENING ACROSS WESTERN AND CENTRAL NEW MEXICO.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

NMZ010>013-016>021-026-110200-
/O.CON.KABQ.HW.W.0006.000000T0000Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
304 PM MDT THU APR 10 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

SUSTAINED WEST NORTHWEST WINDS NEAR 40 MPH WITH GUSTS NEAR 60 MPH
WILL CONTINUE THROUGH 6 PM ACROSS THE EAST AND SOUTHEAST PLAINS
BEFORE GRADUALLY DIMINISHING EARLY THIS EVENING.

VISIBILITIES MAY BE REDUCED LOCALLY TO A MILE OR LESS IN BLOWING
DUST ESPECIALLY IN AND AROUND CLOVIS...ROSWELL...AND RUIDOSO.

TIE DOWN LOOSE OBJECTS...OR BRING THEM INSIDE. IF DRIVING...
ESPECIALLY LARGE OR TALL VEHICLES...BE PREPARED FOR STRONG GUSTY
WINDS THAT MAY CAUSE LOSS OF CONTROL. IF DRIVING ON NORTH TO SOUTH
ORIENTED ROADWAYS...EXPECT STRONG AND DANGEROUS CROSS WINDS AT
TIMES.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

GUYER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:11 PM MDT, 44 minutes earlier.

Area forecast discussion, Apr 9, 3:11 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT WED APR 9 2008

.DISCUSSION...
WATER VAPOR LOOP THIS AFTERNOON SHOWS TROUGH AXIS ACROSS THE CENTRAL
ROCKIES FROM SALT LAKE SOUTH THROUGH E AZ INTO OLD MEXICO SHIFTING
EASTWARD INTO NM/CO. VISIBLE SATELLITE IMAGERY SHOWS ABUNDANT CLOUD
COVER OVER NM WITH THE EXCEPTION OF THE FAR SE PLAINS WHERE A DRY
SLOT HAS DEVELOPED ACROSS THE REGION. RADAR TRENDS...IN AGREEMENT
WITH DETAILS FROM THE LATEST RUC13/NAM12/20KM WRF...SHOW CONVECTION
DEVELOPING OVER THE E CENTRAL PLAINS MOVING NE ACROSS THE I40 CORRIDOR
INTO THE NE PLAINS THIS EVENING. RAISED POPS TO LIKELY IN THESE AREAS
FOR THIS EVENING. OTHER STORY IS HIGH ELEVATION SNOW ACROSS THE NORTHERN
MTNS WHERE WINTER WX ADV STILL ON TARGET. EXPECT ADDITIONAL ACCUMS
AROUND 1-3 INCHES BTWN 7500-9000 FT AND 3-5 INCHES ABOVE 9000 THRU
THURSDAY MORNING. RAISED POPS OVER THE NW CORNER/WESTERN MTNS/AND
RIO GRANDE VALLEY FOR TONIGHT AS 15Z SREF MEASURABLE PRECIP PROBS
EXCEED 90 PERCENT. MAY ACTUALLY SEE THE FIRST MEASURABLE PRECIP IN
THE ALBUQUERQUE AREA OVERNIGHT IN THE LAST 45 DAYS.

MODEL SUITE SHOWS THE TROUGH AXIS SHIFTING EASTWARD THURSDAY INTO
THE PLAINS STATES ALLOWING COLD AIR ADVECTION TO KICK IN ACROSS NM
ON GUSTY NW WINDS. NAM12/GFS40 700MB WINDS ALONG WITH MOS GUIDANCE
INDICATING WIND ADV IS LIKELY ACROSS MOST OF THE CWA WITH HIGH WINDS
POSSIBLE FROM THE CENTRAL/SOUTHERN MTNS EASTWARD TO THE TEXAS STATE
LINE. WILL HOIST WIND ADVISORIES FOR TOMORROW FOR THE NORTH AND WEST
AND HIGH WIND WATCH FOR MUCH OF THE EAST. FIRE WX CONCERNS THURSDAY
WITH STRONG SURFACE/MID LEVEL DRYING AND GUSTY WINDS SOUTHERN THIRD
OF CWA THEREFORE WILL CONTINUE FIRE WX WATCH. STRONG 700-500MB LAPSE
RATES BENEATH THE UPPER TROUGH AXIS WILL ALSO CREATE POPCORN SHOWERS
DURING THE DAY OVER THE NORTHERN MTNS AND NE PLAINS WITH LOTS OF
MID LEVEL CLOUDS ELSEWHERE.

ENSEMBLE GUIDANCE INDICATING SOME DISAGREEMENT ON HOW FAST TROUGH
WILL PUSH OUT THE STATE FRIDAY/SATURDAY THEREFORE WENT BELOW GUIDANCE
ON MAX TEMPS AND LEFT ISOLD POPS ACROSS THE EAST. STRONG RIDGE IS
THEN EXPECTED TO BUILD SUNDAY INTO EARLY NEXT WEEK WITH SUNNY SKIES
AND ABOVE NORMAL TEMPS ONCE AGAIN. FIRE WX CONCERNS WILL RETURN BY
MIDWEEK WITH BREAK DOWN RIDGE PATTERN DEVELOPING.

GUYER

&&

.AVIATION...
SCT MVFR CIGS AND VSBYS IN RAIN AND HIGH ELEVATION SNOW SHOWERS WILL
CONTINUE OVERNIGHT ACROSS THE NORTHERN THIRD OF THE FORECAST AREA.
ISOLATED THUNDERSTORMS ACROSS THE NORTH AND EAST THROUGH EARLY
EVENING.  WINDS BECOME NORTHWEST OVERNIGHT AND INCREASE EARLY
THURSDAY MORNING WITH SPEEDS OF 20 TO 35 KNOTS AND GUSTS AS HIGH
AS 45 KNOTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  32  52  29  55 /  70  10   5   5
GALLUP..........................  28  50  20  57 /  50   5   0   0
GRANTS..........................  29  52  22  55 /  50   5   0   0
GLENWOOD........................  33  67  34  69 /  20   0   0   0
CHAMA...........................  23  40  19  42 /  90  40  20  10
LOS ALAMOS......................  28  48  25  50 /  70  20   5   5
RED RIVER.......................  22  36  18  38 /  70  40  20  20
TAOS............................  29  48  26  50 /  60  30  10  10
SANTA FE........................  29  49  27  50 /  60  20   5   5
SANTA FE AIRPORT................  29  51  29  52 /  60  20   5   5
ESPANOLA........................  29  52  27  54 /  60  20   5  10
ALBUQUERQUE HEIGHTS.............  40  58  35  59 /  40  10   0   0
ALBUQUERQUE VALLEY..............  39  60  33  61 /  40   5   0   0
ALBUQUERQUE FOOTHILLS...........  37  56  32  57 /  50  10   0   0
ALBUQUERQUE WEST MESA...........  38  59  33  60 /  50  10   0   0
SOCORRO.........................  41  66  34  65 /  30   0   0   0
SANDIA PARK/CEDAR CREST.........  26  49  24  55 /  60  20   0   0
MORIARTY/ESTANCIA...............  32  55  29  59 /  40   5   0   0
CARRIZOZO.......................  37  62  33  64 /  20   5   0   0
RUIDOSO.........................  34  57  30  54 /  10   5   0   0
RATON...........................  32  50  25  49 /  70  50  30  20
LAS VEGAS.......................  33  51  25  51 /  50  20   5  10
ROY.............................  38  51  30  52 /  50  20  10  10
CLAYTON.........................  40  51  32  53 /  60  30  20  20
SANTA ROSA......................  42  64  34  63 /  30  10   5   0
TUCUMCARI.......................  43  65  35  65 /  40  10  10   5
FORT SUMNER.....................  42  67  34  64 /  20   5   5   0
CLOVIS..........................  42  64  35  60 /  30  10   5   5
PORTALES........................  43  66  35  62 /  20   5   5   5
ROSWELL.........................  47  75  39  73 /  10   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ106>109.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ105>109.

WIND ADVISORY FROM 6 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ001>005-008-009-014-015.

WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ002-004.

WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ011-012-014>017-026.

HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
THE FOLLOWING ZONES...NMZ010>013-016>021-026.

&&

GUYER/05
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED APR 9 2008

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WILL ROAM THE EASTERN PLAINS OF NEW
MEXICO TODAY...MAINLY EAST OF A LINE FROM DES MOINES TO ROSWELL.
THESE MAY PRODUCE UP TO DIME SIZE AND WIND GUSTS UP TO 40 OR 50 MPH.
A STRONG DRY SLOT WORKING NORTHEASTWARD FROM FAR NORTHERN MEXICO AND
SOUTHERN NEW MEXICO INTO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS
AFTERNOON MAY DIMINISH IF NOT ELIMINATE THE STRONG THUNDERSTORM
THREAT.

SOME HIGHER TERRAIN SNOW IS LIKELY TO RESULT IN AT LEAST SCATTERED
LIGHT TO MODERATE SNOW ACCUMULATIONS THROUGH TONIGHT MAINLY ACROSS
NORTH CENTRAL NEW MEXICO IN RIO ARRIBA...TAOS AND LOS ALAMOS
COUNTIES.

LASTLY WINDS WILL BECOME STRONG ENOUGH AND RELATIVE HUMIDITIES LOW
ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR CATRON
COUNTY...THE MID AND ESPECIALLY LOWER RIO GRANDE VALLEY AND EASTWARD
INTO THE MIDDLE PECOS RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS MAY STILL BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH
TO CONTINUE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF
CENTRAL AND EAST CENTRAL NEW MEXICO AGAIN THURSDAY AFTERNOON AND
EARLY EVENING. ALSO THERE WILL STILL BE SOME HIGHER ELEVATION SNOW
SHOWERS THURSDAY INTO FRIDAY ACROSS THE NORTHERN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME...ALTHOUGH THERE IS A
SMALL CHANCE THAT ACTIVATION MAY BE NEEDED LATE THIS MORNING AND
AFTERNOON ACROSS THE EASTERN BORDER COUNTIES IF CONDITIONS
SUPPORTIVE OF SEVERE THUNDERSTORMS DEVELOP.

43
43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:29 AM MDTWind AdvisoryABQ17 hr
Apr 9, 3:50 AM MDTWinter Weather AdvisoryABQ26 hr
Apr 9, 6:58 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more24 hr
Apr 9, 6:58 AM MDTRed Flag WarningABQBernalillo, Catron, Sandoval, Socorro, Valencia13 hr
Apr 9, 3:55 PM MDTHigh Wind WatchABQ12 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.